Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 36, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 4, 2022, 5:27 PM EST for Murray County, Whitfield County, Georgia. It took effect at Feb 4, 2022, 7:20 PM EST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2022, 5:27 PM EST (22:27 UTC)
- In effect from
- Feb 4, 2022, 7:20 PM EST
- Expired
- Feb 5, 2022, 6:33 PM EST
- In force
- 23 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1). The gauge peaked at 12.52 ft at Feb 5, 2022, 6:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
335
WGUS42 KFFC 042227
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
527 PM EST Fri Feb 4 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Conasauga River near Eton affecting Whitfield and Murray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-051030-
/O.NEW.KFFC.FL.W.0036.220205T0020Z-220205T1450Z/
/ETNG1.1.ER.220205T0020Z.220205T0300Z.220205T0651Z.NO/
527 PM EST Fri Feb 4 2022
...FLOOD WARNING IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Conasauga River near Eton.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 12 feet, Minor flooding of woodlands, pasture and
fields begins along the river, upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 5:00 PM EST Friday the stage was 11.9 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 12.1 feet late this evening. It
will then fall below flood stage just after midnight tonight.
- Flood stage is 12 feet.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$5 follow-up statements
808
WGUS82 KFFC 050138
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
838 PM EST Fri Feb 4 2022
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Whitfield and Murray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-051345-
/O.CON.KFFC.FL.W.0036.000000T0000Z-220205T1450Z/
/ETNG1.1.ER.220204T2341Z.220205T0100Z.220205T0651Z.NO/
838 PM EST Fri Feb 4 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Conasauga River near Eton.
* WHEN...Until late Saturday morning.
* IMPACTS...At 12 feet, Minor flooding of woodlands, pasture and
fields begins along the river, upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Friday the stage was 12.1 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 10.5 feet Saturday
afternoon.
- Flood stage is 12 feet.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$475
WGUS82 KFFC 050730
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
230 AM EST Sat Feb 5 2022
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Whitfield and Murray Counties.
For the Conasauga River Basin...including Eton...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-051500-
/O.CON.KFFC.FL.W.0036.000000T0000Z-220205T1450Z/
/ETNG1.1.ER.220204T2341Z.220205T0700Z.220205T1138Z.NO/
230 AM EST Sat Feb 5 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Conasauga River near Eton.
* WHEN...Until late this morning.
* IMPACTS...At 12 feet, Minor flooding of woodlands...pasture and
fields begins along the river...upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 2:00 AM EST Saturday the stage was 12.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:00 AM EST Saturday was 12.4 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 10.6 feet late this
afternoon.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$593
WGUS82 KFFC 051058
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
558 AM EST Sat Feb 5 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Conasauga River near Eton affecting Whitfield and Murray Counties.
For the Conasauga River Basin...including Eton...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-052215-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-220205T2215Z/
/ETNG1.1.ER.220204T2341Z.220205T1100Z.220205T1615Z.NO/
558 AM EST Sat Feb 5 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Conasauga River near Eton.
* WHEN...Until late this afternoon.
* IMPACTS...At 12 feet, Minor flooding of woodlands...pasture and
fields begins along the river...upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 5:00 AM EST Saturday the stage was 12.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:00 AM EST Saturday was 12.5 feet.
- Forecast...The river is expected to rise to a crest of 12.5
feet this morning. It will then fall below flood stage late
this morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$626
WGUS82 KFFC 051540
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1040 AM EST Sat Feb 5 2022
...The Flood Warning is extended for the following rivers in
Georgia...
Conasauga River near Eton affecting Whitfield and Murray Counties.
For the Conasauga River Basin...including Eton, Crandall, Dalton,
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near
Dalton...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC213-313-060100-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-220206T0051Z/
/ETNG1.1.ER.220204T2341Z.220205T1245Z.220205T1851Z.NO/
1040 AM EST Sat Feb 5 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Conasauga River near Eton.
* WHEN...Until this evening.
* IMPACTS...At 12 feet, Minor flooding of woodlands...pasture and
fields begins along the river...upstream and downstream from the
gage on Georgia Highway 286 or Dawnville Road.
* ADDITIONAL DETAILS...
- At 10:00 AM EST Saturday the stage was 12.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM EST Saturday was 12.5 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 10 feet just after
midnight tonight.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$326
WGUS82 KFFC 052333
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
633 PM EST Sat Feb 5 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Conasauga River near Eton affecting Whitfield and Murray Counties.
GAC213-313-060045-
/O.CAN.KFFC.FL.W.0036.000000T0000Z-220205T2333Z/
/ETNG1.1.ER.220204T2341Z.220205T1245Z.220205T1856Z.NO/
633 PM EST Sat Feb 5 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Conasauga River near Eton.
* ADDITIONAL DETAILS...
- At 5:00 PM EST Saturday the stage was 11.3 feet.
- Forecast...The river is expected to fall to 10 feet just
after midnight tonight.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
3472 8483
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 2:10 PM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Feb 4, 2:10 PM EST, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 210 PM EST Fri Feb 4 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Saturday Night/... Showers continue to linger behind the cold front as it slides off to the southeast overnight. Precipitation will diminish along a northwest to southeast axis across the forecast area as the front progresses. Convective parameters through the day have remained unimpressive, so thunderstorms are not expected to be much of a threat. However, locally heavy rainfall may be possible at times. QPF less 0.25" is possible south of I-85. The general consensus among HI-RES models is that the precipitation should move out of the extreme southeastern portion of the forecast area by 10Z Saturday. W to NW winds from 10-12kts gusting to 20-22kts are possible through tomorrow morning, but should diminish throughout the day Saturday. Dry (minimum RH % values in the upper 20s and 30s) and cold air behind the front filters into northwest Georgia overnight tonight and advances southeastward Saturday. Temperatures overnight and tomorrow morning drop into the 20s to upper 30s across much of north and central Georgia. Breezy conditions coupled with clearing skies overnight will bring wind chills down into the teens primarily along and north of I-85 tomorrow morning. High temperatures tomorrow will range from the 40s to low 50s under mostly clear skies with winds become easterly by the end of the short term forecast period. KAL .LONG TERM /Sunday through Friday/... As the extended period begins on Sunday morning, much of the Southeastern CONUS will be underneath nearly zonal flow aloft. While some weak disturbances will be traversing the upper level flow, a dry airmass lingering over the region, along with strong surface high pressure, will serve to inhibit rain chances over the majority of the area on Sunday. Speaking of the surface high, the center of the high will be moving eastward towards the mid-Atlantic coast to start the period, which could serve to develop a weak wedge over northeast Georgia on Sunday. Moreover, the frontal boundary currently moving through central Georgia will remain stalled across near the Florida peninsula. As upper disturbances move over the stalled front, the development of a surface low pressure system is possible along the frontal boundary and just east of the Florida peninsula. The latest GFS/ECMWF solutions are trending towards better agreement on this low forming near the northeast Florida coast late Sunday night, then intensifying as it moves along the Carolina coast on Monday and into the western Atlantic ocean on Tuesday. Low temperatures on Sunday morning are expected to start between 3-5 degrees below climatological averages, ranging from the mid 20s in far north Georgia to the low 30s in east-central Georgia. Highs will increase into the upper 40s and low 50s across the majority of the area. As the aforementioned surface low develops, cloud cover is expected to increase in central and east Georgia during the afternoon and evening on Sunday. Some scattered precipitation is then possible on the back side of the low on Sunday night and into Monday as it moves northeastward. Precipitation chances look to be highest across the southeastern portion of the forecast area, but remain limited to low-end chance PoPs, with slight chance PoPs to the immediate north and west. As precip chances spread northward early Monday morning, there is an unlikely, but non-zero chance that it could overlap with near-freezing temperatures in northeast Georgia. This could lend itself to the possibility of a light rain/snow mix for a couple of hours early Monday morning. In the off- chance this occurs, no accumulation of frozen precipitation is currently expected. The axis of another longwave upper level trough will swing through the area on Tuesday. At this time, cloudy conditions over the forecast area on Monday will begin to clear out and precipitation will move away to the east. While it is possible that a couple of more waves could develop along the lingering front, a a reinforcing shot of cooler and drier air behind the trough should limit rain chances once again and confine them to the far southeast corner of the forecast area. As surface high pressure and an upper level ridge set up over the region late Tuesday into Wednesday, the stalled front will retreat further south and east from Georgia, and temperatures will gradually warm under the influence of these features. King && .AVIATION... 18Z Update... IFR cigs will begin to improve to MVFR across metro ATL sites and CSG by 21-23Z. AHN and MCN remain under MVFR cigs with TEMPO -SHRA for AHN from 18-20Z and MCN/CSG from 20-23Z with IFR cigs possible with showers behind the front pushing southeast. VFR conditions return by 08-12Z for all sites with AHN VFR conditions returning earlier by 00-02Z. WNW to NW winds from 10-12kts gusts of 20-22kts. Winds diminish early tomorrow afternoon. //ATL Confidence...18Z Update... MEDIUM confidence on rain chances. HIGH confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 30 47 28 49 / 10 0 0 0 Atlanta 28 43 29 49 / 5 0 0 0 Blairsville 22 40 23 46 / 5 0 0 0 Cartersville 26 43 28 50 / 5 0 0 0 Columbus 31 49 31 55 / 10 0 0 0 Gainesville 29 45 28 47 / 5 0 0 0 Macon 33 50 29 55 / 20 0 0 5 Rome 25 44 25 52 / 5 0 0 0 Peachtree City 29 45 28 51 / 10 0 0 0 Vidalia 40 52 35 54 / 60 0 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KAL LONG TERM....King AVIATION...KAL
Hazardous weather outlook, Feb 4, 2:55 PM EST, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 255 PM EST Fri Feb 4 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-052000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 255 PM EST Fri Feb 4 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Several rivers continue to respond to the recent heavy rainfall, so river flooding remains a concern across portions of north and central Georgia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Feb 4, 11:33 AM EST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 AM EST FRI FEB 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 4 WSW DURAND 32.90N 84.83W
02/04/2022 MERIWETHER GA EMERGENCY MNGR
THE BRIDGE ON WALLACE ROAD BETWEEN ROBERT WILLIAMS ROAD
AND CHIPLEY HIGHWAY WAS FLOODED AND CLOSED.
&&
EVENT NUMBER FFC2200235
RWILLISLocal storm report, Feb 4, 11:37 AM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 AM EST FRI FEB 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 1 NW HAMILTON 32.77N 84.89W
02/04/2022 HARRIS GA EMERGENCY MNGR
MOBLEY ROAD WAS WASHED OUT AT LITTLE BRANCH.
&&
EVENT NUMBER FFC2200236
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 7:14 PM EST | Special Weather Statement | FFC | Haralson, Polk | 46 min |
| Feb 3, 7:17 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 58 min |
| Feb 3, 7:42 PM EST | Special Weather Statement | FFC | Carroll | 18 min |
| Feb 3, 8:11 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Spalding, Talbot, Upson | 49 min |
| Feb 3, 8:36 PM EST | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 39 min |
| Feb 3, 8:50 PM EST | Special Weather Statement | FFC | Butts, Lamar, Monroe, Upson | 25 min |
| Feb 3, 9:28 PM EST | Special Weather Statement | FFC | Lamar, Monroe, Talbot, Upson | 32 min |
| Feb 3, 9:37 PM EST | Special Weather Statement | FFC | Cobb, DeKalb, Fulton, Gwinnett | 53 min |
| Feb 3, 10:30 PM EST | Special Weather Statement | FFC | Muscogee | 60 min |
| Feb 3, 10:31 PM EST | Special Weather Statement | FFC | Muscogee | 59 min |
| Feb 3, 10:32 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 42 hr |
| Feb 3, 11:13 PM EST | River Flood Warning | FFC | Forsyth | 16 hr |
| Feb 3, 11:37 PM EST | River Flood Warning | FFC | Dawson, Forsyth | 21 hr |
| Feb 3, 11:43 PM EST | River Flood Warning | FFC | Whitfield | 52 hr |
| Feb 4, 12:09 AM EST | Special Weather Statement | FFC | Harris | 51 min |
| Feb 4, 12:47 AM EST | Special Weather Statement | FFC | Meriwether | 28 min |
| Feb 4, 12:53 AM EST | Flash Flood Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup, Upson | 6 hr |
| Feb 4, 1:20 AM EST | Special Weather Statement | FFC | Pike | 25 min |
| Feb 4, 1:38 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett | 52 min |
| Feb 4, 2:40 AM EST | River Flood Warning | FFC | DeKalb | 82 min |
| Feb 4, 2:47 AM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 4, 3:06 AM EST | River Flood Warning | FFC | Gwinnett | 7 hr |
| Feb 4, 3:14 AM EST | River Flood Warning | FFC | Gilmer | 6 hr |
| Feb 4, 3:25 AM EST | Special Weather Statement | FFC | Stewart | 35 min |
| Feb 4, 3:50 AM EST | Special Weather Statement | FFC | Webster | 25 min |
| Feb 4, 3:54 AM EST | Special Weather Statement | FFC | Bibb, Crawford | 36 min |
| Feb 4, 4:03 AM EST | Special Weather Statement | FFC | Macon, Schley, Taylor | 27 min |
| Feb 4, 4:33 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 29 hr |
| Feb 4, 4:50 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 7 hr |
| Feb 4, 5:06 AM EST | River Flood Warning | FFC | Cherokee | 28 hr |
| Feb 4, 5:56 AM EST | River Flood Warning | FFC | Lamar, Spalding | 3 hr |
| Feb 4, 6:42 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 5 hr |
| Feb 4, 7:24 AM EST | River Flood Warning | FFC | Dawson | 7 hr |
| Feb 4, 8:25 AM EST | River Flood Warning | FFC | Fayette, Spalding | 18 hr |
| Feb 4, 8:28 AM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 37 hr |
| Feb 4, 8:34 AM EST | River Flood Warning | FFC | Newton, Rockdale | 22 hr |
| Feb 4, 8:44 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 58 hr |
| Feb 4, 9:07 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 48 hr |
| Feb 4, 9:54 AM EST | River Flood Warning | FFC | Gordon | 3 days |
| Feb 4, 11:21 AM EST | River Flood Warning | FFC | Cherokee | 16 hr |
| Feb 4, 11:38 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 4, 1:06 PM EST | River Flood Warning | FFC | Jones | 7 hr |
| Feb 4, 1:55 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 55 hr |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.